Alert archive / Puerto Rico / Flash Flood Warnings in 2008

Flash Flood Warning 74, NWS JSJ

October 12, 2008

NWS JSJ issued this flash flood warning at Oct 12, 2008, 6:59 PM CDT. It was in force for 91 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 12, 2008, 6:59 PM CDT (23:59 UTC)
Expired
Oct 12, 2008, 8:30 PM CDT
In force
91 min
Issued by
NWS JSJ
Area
Storm-based polygon
Flood severity
None

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGCA52 TJSJ 122359
FFWSJU
PRC037-053-130130-
/O.NEW.TJSJ.FF.W.0074.081012T2359Z-081013T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN JUAN PR
759 PM AST SUN OCT 12 2008

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  THE FOLLOWING MUNICIPALITIES

  IN PUERTO RICO
     CEIBA
     FAJARDO

* UNTIL 930 PM AST

* AT 749 PM AST...FLASH FLOODING WAS REPORTED BY THE RIVER GAGE ON 
THE FAJARDO RIVER.

* LOCATIONS IN THE WARNING INCLUDE AREAS ALONG THE FAJARDO RIVER IN 
FAJARDO AND CEIBA MUNICIPALITIES.

A BURST OF HEAVY RAIN HAS RAISED THE FAJARDO RIVER ABOVE ITS FLOOD 
STAGE OF 8 FEET. IT WILL LIKELY SUBSIDE BEFORE 9 PM AST.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 1831 6570 1832 6562 1824 6562 1826 6570

$$

SNELL
1 follow-up statement
000 
WGCA72 TJSJ 130139
FFSSJU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
939 PM AST SUN OCT 12 2008

PRC037-053-130148-
/O.EXP.TJSJ.FF.W.0074.000000T0000Z-081013T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CEIBA PR-FAJARDO PR-
939 PM AST SUN OCT 12 2008

...THE FLASH FLOOD WARNING HAS EXPIRED FOR FAJARDO AND CEIBA
MUNICIPALITIES...

ALTHOUGH RAIN WILL CONTINUE...IT IS NOT HEAVY ENOUGH TO BOOST THE 
RIVER BACK INTO FLOOD STAGE. A FLASH FLOOD WATCH CONTINUES IN EFFECT 
UNTIL 10 PM MONDAY. YOUR NATIONAL WEATHER SERVICE WILL CONTINUE TO 
MONITOR THE SITUATION...PLEASE STAY TUNED FOR POSSIBLE WARNINGS.

LAT...LON 1831 6570 1832 6562 1824 6562 1826 6570

$$

SNELL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at Oct 12, 5:05 PM CDT, 1 hour 54 minutes earlier.

Area forecast discussion, Oct 12, 5:05 PM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION...DELAYED
NATIONAL WEATHER SERVICE SAN JUAN PR
605 PM AST SUN OCT 12 2008

.DISCUSSION...ADMITTEDLY ACTIVE WEATHER WAS SLOWER TO ARRIVE THAN
ORIGINALLY EXPECTED TODAY...BUT IS CURRENTLY EXPANDING ACROSS THE
LOCAL ISLANDS AND IT STILL APPEARS THAT AN EXTENDED PERIOD OF
ACTIVE WEATHER IS ON TAP FOR THE FA. THE ACTIVE TROPICAL WAVE AND
ITS ASSOCIATED AREA OF DISTURBED WEATHER...WITH AXIS LOCATED OVER
PUERTO RICO LATE THIS AFTERNOON...WILL CONTINUE MOVING SLOWLY WEST
NORTHWEST ACROSS THE REMAINDER OF THE LOCAL AREA TONIGHT THROUGH
MONDAY. ASSOCIATED SURFACE CIRCULATION NEAR 15.3 NORTH AND 68 WEST
CONTINUES TO BECOME A LITTLE BETTER ORGANIZED AND MAY BECOME MORE
OF A FACTOR LOCALLY DURING THE NEXT FEW DAYS...AS RATHER COMPLEX
WEATHER PATTERN CONTINUES TO UNFOLD FOR THE LOCAL AREA TONIGHT
THEN PROBABLY CONTINUES TO VARYING DEGREES THROUGH MOST OF THE
UPCOMING WORK WEEK. LATEST MODEL GUIDANCE HAVE AGAIN TWEAKED THEIR
SOLUTIONS...BUT STILL INDICATING AN EXTENDED PERIOD OF ACTIVE
WEATHER...WITH WHAT NOW APPEARS TO BE A BETTER POTENTIAL FOR
TROPICAL LOW DEVELOPMENT WITH AFOREMENTIONED SURFACE CIRCULATION
TO OUR SOUTH OR SOUTHWEST DURING THE NEXT DAY OR SO...AND THEN
POSSIBLY MOVING BACK TO THE NORTHEAST ACROSS THE LOCAL ISLANDS
DURING THE TUESDAY THROUGH THURSDAY TIME FRAME.

WITH TROPICAL WAVE AND ASSOCIATED DEEP TROPICAL MOISTURE NOW
BEGINNING TO AFFECT THE LOCAL AREA...AND COMBINING WITH CONTINUED
FAVORABLE UPPER LEVEL VENTILATION AND LOCAL EFFECTS...TONIGHT AND
EARLY MONDAY LOOK QUITE ACTIVE WITH SHOWERS AND THUNDERSTORMS IN
BANDS...HEAVY RAINFALL AND GUSTY WINDS DESTINED TO AFFECT MOST OF
THE LOCAL ISLANDS DURING THIS TIME. AS BURSTY HEAVY RAINFALL
PERSISTS IN SOME AREAS...FLASH FLOOD POTENTIAL WILL GRADUALLY BE
INCREASING...AND A FLASH FLOOD WATCH REMAINS IN EFFECT FOR ALL BUT
THE WESTERN THIRD OF PUERTO RICO THROUGH 8 PM...AND WILL BE
EXTENDED AND POSSIBLY EXPANDED OR RE-ARRANGED FOR LATER TONIGHT
THROUGH MONDAY OR LONGER. AN EARLY ESTIMATE ON RAINFALL FOR
TONIGHT THROUGH EARLY MONDAY...WOULD BE A GENERAL 2 TO 5 INCHES
WITH LOCALLY HIGHER AMOUNTS.

FOR MONDAY THROUGH WEDNESDAY AND PROBABLY THURSDAY...WE EXPECT AN
EXTENDED PERIOD OF UNSETTLED WEATHER...WITH EXACT DETAILS VERY
DEPENDENT ON HOW MUCH TROPICAL SYSTEM DEVELOPS OR NOT AND HOW IT
MOVES. AT THIS MOMENT...FORECAST IS BASED ON A MODEL CONSENSUS OF
GENERAL SURFACE LOW PRESSURE ACROSS THE CENTRAL AND EASTERN
CARIBBEAN...MOVING LITTLE OR EVEN A BIT ERRATICALLY...BUT
GENERALLY REMAINING IN A LOCATION THAT ALLOWS DEEP TROPICAL
MOISTURE TO CONTINUE TO BE ADVECTED ACROSS THE LOCAL ISLANDS...
INTERACTING WITH LOCAL EFFECTS AND CONTINUED FAVORABLE UPPER LEVEL
VENTILATION...TO PRODUCE PERIODS OF SHOWERS AND THUNDERSTORMS WITH
HEAVY RAINFALL ACROSS THE FA.

SO...AGAIN...CURRENT SET-UP AND CONTINUING MODEL SOLUTIONS DO
INDICATE...YET AGAIN...THE INCREASING LIKELIHOOD OF MANY DAYS OF
VERY ACTIVE WEATHER LOCALLY...WITH SHOWERS AND THUNDERSTORMS...AND
INCREASING POTENTIAL FOR HEAVY RAINFALL AND FLOODING.

UNFORTUNATELY...AS WE HAVE BEEN ADVERTISING...LATEST SIGNS STILL
INDICATE THAT SOME AREAS AFFECTED BY THE HISTORICAL HEAVY
RAINFALL AND CATASTROPHIC FLASH AND RIVER FLOODING OF
9/21-9/23...WILL LIKELY BE AFFECTED AGAIN.

&&

.HYDROLOGY...ALTHOUGH EVENT STARTED SLOWLY TODAY...OUR INITIAL
SEVERAL DAY FORECAST THINKING HAS CHANGED LITTLE...WITH
POTENTIAL STORM TOTAL RAINFALL AMOUNTS OF AT LEAST 15
INCHES...WITH SOME AREAS POSSIBLY RECEIVING 24 INCHES OR MORE IF
THIS SCENARIO CONTINUES TO UNFOLD...THE SITUATION WOULD BECOME
VERY BAD...AND WE CONTINUE TO STRONGLY URGE ALL LOCAL RESIDENTS
AND VISITORS TO CLOSELY MONITOR THE WEATHER TONIGHT THROUGH AT
LEAST THURSDAY OF THIS UPCOMING WEEK.

IN ADDITION...PEOPLE ARE REMINDED THAT IT DOES NOT NEED TO BE
RAINING AT THEIR EXACT LOCATION...FOR DANGEROUS WATER SURGES TO
OCCUR IN LOCAL STREAMS AND RIVERS. PEOPLE SHOULD STAY OUT OF
THESE TYPE OF WATERS FROM TONIGHT THROUGH THE NEXT SEVERAL DAYS.

&&

.AVIATION...GENERALLY POOR AVIATION CONDITIONS EXPECTED ACROSS
MOST OF THE LOCAL ISLANDS AND AT MOST LOCAL TAF SITES DURING THE
NEXT FEW DAYS. CONDITIONS BEGINNING TO DETERIORATE AT THIS TIME
ACROSS THE LOCAL CARIBBEAN...PARTS OF PUERTO RICO...CULEBRA...
VIEQUES AND THE U.S. VIRGIN ISLANDS...AND WILL SPREAD ACROSS THE
REMAINDER OF THE LOCAL AREA THROUGH THIS EVENING. INITIAL VFR
CONDITIONS ON MUCH OF THE ATLANTIC SIDE OF THE LOCAL ISLANDS WILL
STEADILY WORSEN TO MVFR...WITH LOCAL IFR IN INCREASING SHOWERS AND
THUNDERSTORMS WITH GUSTY WINDS. ON THE CARIBBEAN SIDE...EXPECT
MOSTLY MVFR CONDITIONS WITH AREAS OF IFR CONDITIONS IN NUMEROUS TO
WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS. SURFACE WIND GUSTS
OF 30 TO 35 KNOTS AND MOUNTAIN OBSCURATIONS WILL ALSO OCCUR.

&&

.MARINE...ACTIVE WEATHER EXPECTED ACROSS THE REGIONAL WATERS
DURING THE NEXT FEW DAYS...WITH INCREASING WINDS AND SEAS.
FORECAST ADJUSTMENTS SHOULD BE EXPECTED...ESPECIALLY IF TROPICAL
LOW PRESSURE CONTINUES TO DEVELOP TO THE SOUTH AND SOUTHWEST OF
THE LOCAL AREA...MOVES LITTLE AND STRENGTHENS AS EXPECTED. A SMALL
CRAFT ADVISORY IS IN EFFECT FOR AMZ732 AND THERE IS A
PRECAUTIONARY STATEMENT FOR ALMOST ALL OF THE REMAINING LOCAL
COASTAL WATERS.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  77  85  77  86 /  70  50  50  80
STT  78  84  78  85 /  90  90  80  90

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...FLASH FLOOD WATCH UNTIL 8 PM AST THIS EVENING FOR CENTRAL
     INTERIOR-CULEBRA-EASTERN INTERIOR-NORTH CENTRAL-NORTHEAST-
     PONCE AND VICINITY-SAN JUAN AND VICINITY-SOUTHEAST-VIEQUES.
     SMALL CRAFT ADVISORY AMZ732.

VI...FLASH FLOOD WATCH UNTIL 8 PM AST THIS EVENING FOR ST CROIX-ST.
     THOMAS/ST. JOHN/ADJACENT ISLANDS.
     SMALL CRAFT ADVISORY AMZ732.

&&

BCS
Hazardous weather outlook, Oct 12, 5:38 AM CDT, 13 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK FOR PUERTO RICO AND THE U.S. VIRGIN
ISLANDS
NATIONAL WEATHER SERVICE SAN JUAN PR
638 AM AST SUN OCT 12 2008

AMZ710>745-PRZ001>013-131045-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
638 AM AST SUN OCT 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT
COPIOUS AMOUNTS OF MOISTURE ASSOCIATED WITH A TROPICAL WAVE IN
COMBINATION WITH AN UPPER LEVEL TROUGH WILL INCREASE THE CHANCES
FOR SHOWERS AND THUNDERSTORM ACTIVITY ACROSS THE ISLAND TODAY.
THEREFORE URBAN AND SMALL STREAM...AND RIVER FLASH FLOODING IS
LIKELY...ESPECIALLY ACROSS THE WEST INTERIOR...NORTH CENTRAL AND
EASTERN SECTIONS OF PUERTO RICO...LATE THIS MORNING THROUGH THE
EVENING HOURS. THESE STORMS WILL PRODUCE AREAS OF LOCALLY HEAVY
RAINFALL...AND DANGEROUS CLOUD TO GROUND LIGHTNING. A FLASH FLOOD
WATCH IS IN EFFECT FOR ALL BUT THE WESTERN THIRD OF PUERTO RICO
THROUGH THIS EVENING.

IN ADDITION...PEOPLE ARE REMINDED THAT IT DOES NOT NEED TO BE
RAINING AT THEIR EXACT LOCATION...FOR DANGEROUS WATERS SURGES TO
OCCUR IN LOCAL STREAMS AND RIVERS. PLEASE REMAIN ALERT AND USE
EXTRA CAUTION IF VENTURING ALONG RIVERS AND STREAMS OVER THE NEXT
SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
MOISTURE TRAILING THE TROPICAL WAVE WILL CONTINUE ACROSS THE AREA
THROUGH THE WORK WEEK UNDER A MOIST SOUTHERLY LOW LEVEL WIND FLOW.
THIS IN COMBINATION WITH AN AMPLIFYING MID TO UPPER LEVEL TROUGH
AND INDUCED SURFACE LOW PRESSURE WILL MAINTAIN A VERY UNSTABLE
WEATHER PATTERN ACROSS THE REGION. THIS WILL RESULT IN INCREASED
POTENTIAL FOR SHOWERS AND ENHANCED THUNDERSTORM ACTIVITY WITH HEAVY
RAINFALL THROUGH THE ENTIRE WEEK...AS DEEP TROPICAL MOISTURE WILL
SPREAD ACROSS THE ISLANDS AND SURROUNDING WATERS. THEREFORE...THERE
IS HIGH POTENTIAL FOR FLASH FLOODING...ALONG WITH MUDSLIDES/DEBRIS
FLOW ACROSS THE ISLANDS AS THE SOIL WILL REMAIN VERY SATURATED.
ALSO...DUE TO THE POTENTIAL WEATHER SCENARIO...ALL LOCAL RESIDENTS
AND VISITORS SHOULD CLOSELY MONITOR THE WEATHER SITUATION OVER THE
NEXT SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THROUGH THE END OF THE WEEK.

AMZ715-725-VIZ001-002-131045-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
638 AM AST SUN OCT 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND
THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT
COPIOUS AMOUNTS OF MOISTURE ASSOCIATED WITH A TROPICAL WAVE IN
COMBINATION WITH AN UPPER LEVEL TROUGH WILL INCREASE THE CHANCES
FOR SHOWERS AND THUNDERSTORM ACTIVITY ACROSS THE ISLANDS TODAY.
THEREFORE FLOODING OF URBAN AREAS...AND GUTS AND CREEKS IS LIKELY
THROUGH THE EVENING HOURS. THESE STORMS WILL PRODUCE AREAS OF
LOCALLY HEAVY RAINFALL...AND DANGEROUS CLOUD TO GROUND LIGHTNING.
A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF THE U.S. VIRGIN
ISLANDS THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
MOISTURE TRAILING THE TROPICAL WAVE WILL CONTINUE ACROSS THE AREA
THROUGH THE WORK WEEK UNDER A MOIST SOUTHERLY LOW LEVEL WIND
FLOW. THIS IN COMBINATION WITH AN AMPLIFYING MID TO UPPER LEVEL
TROUGH AND AN INDUCED SURFACE LOW PRESSURE...WILL MAINTAIN A VERY
UNSTABLE WEATHER PATTERN ACROSS THE REGION. THIS WILL RESULT IN
INCREASED POTENTIAL FOR SHOWERS AND ENHANCED THUNDERSTORM ACTIVITY
WITH HEAVY RAINFALL THROUGH THE ENTIRE WEEK...AS DEEP TROPICAL
MOISTURE WILL SPREAD ACROSS THE ISLANDS AND SURROUNDING WATERS.
THEREFORE... THERE IS HIGH POTENTIAL FOR FLASH FLOODING...ALONG
WITH MUDSLIDES/DEBRIS FLOW ACROSS THE ISLANDS AS THE SOIL WILL
REMAIN VERY SATURATED.ALSO... DUE TO THE POTENTIAL WEATHER
SCENARIO...ALL LOCAL RESIDENTS AND VISITORS SHOULD CLOSELY
MONITOR THE WEATHER SITUATION OVER THE NEXT SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THROUGH THE END OF THE WEEK.

In the hours before

Special weather statement, Oct 12, 5:13 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
613 PM AST SUN OCT 12 2008

PRZ001>004-006-007-012-013-VIZ001-002-122300-
CAGUAS PR-CIDRA PR-COAMO PR-CAYEY PR-AIBONITO PR-JUNCOS PR-GURABO PR-
SAN LORENZO PR-LAS PIEDRAS PR-ARROYO PR-LUQUILLO PR-PATILLAS PR-
MAUNABO PR-NAGUABO PR-CEIBA PR-CANOVANAS PR-GUAYAMA PR-FAJARDO PR-
CULEBRA PR-CAROLINA PR-HUMACAO PR-JUANA DIAZ PR-PONCE PR-SALINAS PR-
SANTA ISABEL PR-PENUELAS PR-RIO GRANDE PR-YABUCOA PR-VIEQUES PR-
SAINT JOHN VI-SAINT THOMAS VI-SAINT CROIX VI-
613 PM AST SUN OCT 12 2008

...MODERATE TO HEAVY RAIN IS MOVING FROM THE SOUTHEAST ACROSS PUERTO
RICO...

THE BAND OF RAIN AND THUNDERSTORMS EXPECTED EARLIER TODAY HAS
FINALLY MADE ITS DEBUT IN PUERTO RICO AND THE U.S. VIRGIN ISLANDS
WITH WINDS OF 15 TO 25 MPH AND GUSTS OF 30 TO 40 MPH. THE FIRST
SHOWERS MOVED RAPIDLY INTO THE AREA BETWEEN 4 PM AND 6 PM AST AND
WERE ENGULFING THE SAN JUAN METRO AREA AND PONCE AT 6:15 PM.
MODERATE TO HEAVY SHOWERS WILL CONTINUE THROUGH THE NIGHT IN MOST OF
PUERTO RICO AND THE U.S. VIRGIN ISLANDS AND THE SHOWERS AND
THUNDERSTORMS WILL SPREAD TO THE NORTHWEST OVER MOST OF THE PUERTO
RICO...WITH THE HEAVIEST RAIN IN THE EASTERN THIRD OF PUERTO RICO.
THE FLASH FLOOD WATCH WILL BE EXTENDED THROUGH 10 PM AST MONDAY AND
WILL ADD SOUTHWEST PUERTO RICO. PERSONS IN ALL BUT NORTHWEST PUERTO
RICO SHOULD STAY TUNED TO NOAA WEATHER RADIO FOR FOR FURTHER
INFORMATION AND POSSIBLE WARNINGS.

SNELL
Special weather statement, Oct 12, 5:35 PM CDT, 1 hour 24 minutes before
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
613 PM AST DOMINGO 12 DE OCTUBRE DE 2008

PPRZ001>004-006-007-012-013-VIZ001-002-122300-
CAGUAS PR-CIDRA PR-COAMO PR-CAYEY PR-AIBONITO PR-JUNCOS PR-GURABO PR-
SAN LORENZO PR-LAS PIEDRAS PR-ARROYO PR-LUQUILLO PR-PATILLAS PR-
MAUNABO PR-NAGUABO PR-CEIBA PR-CANOVANAS PR-GUAYAMA PR-FAJARDO PR-
CULEBRA PR-CAROLINA PR-HUMACAO PR-JUANA DIAZ PR-PONCE PR-SALINAS PR-
SANTA ISABEL PR-PENUELAS PR-RIO GRANDE PR-YABUCOA PR-VIEQUES PR-
SAINT JOHN VI-SAINT THOMAS VI-SAINT CROIX VI-
613 PM AST DOMINGO 12 DE OCTUBRE DE 2008

...LLUVIA DE MODERADA A FUERTE SE MUEVE DESDE EL SURESTE A TRAVES DE
PUERTO RICO...

LAS BANDAS DE LLUVIA Y TRONADAS ESPERADAS TEMPRANO EN EL DIA DE HOY
HAN COMENZADO A AFECTAR A PUERTO RICO Y LAS ISLAS VIRGENES CON
VIENTOS ENTRE 15 A 25 MPH Y RAFAGAS DE 30 A 40 MPH. LOS PRIMEROS
AGUACEROS SE MOVIAN RAPIDAMENTE HACIA EL AREA ENTRE LAS 4 PM Y LAS 6
PM Y COMENZABAN A AFECTAR EL AREA METRO DE SAN JUAN Y PONCE A LAS
6:15 PM. AGUACEROS DE MODERADOS A FUERTES CONTINUARAN HASTA LA NOCHE
EN LA MAYOR PARTE DE PUERTO RICO Y LAS ISLAS VIRGENES Y SE ESPERA
QUE LOS AGUACEROS Y TRONADAS SE EXTENDERAN AL NOROESTE SOBRE LA
MAYOR PARTE DE PUERTO RICO...CON LA LLUVIA MAS FUERTE AEFCTANDO LA
TERCERA PARTE DEL ESTE DE PUERTO RICO. LA VIGILANCIA DE INUNDACIONES
REPENTINAS SERA EXTENDIDA HASTA LAS 10 PM AST DEL LUNES E INCLUIRA
EL SUROESTE DE PUERTO RICO. LAS PERSONAS EN TODO PUERTO RICO EXCEPTO
EL NOROESTE DEBEN PERMANECER ALERTAS AL RADIO NOAA PARA MAS
INFORMACION.

SNELL/VAZQUEZ

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 12, 3:12 AM CDTSmall Craft AdvisoryJSJ38 hr
Oct 12, 5:32 PM CDTMarine Weather StatementJSJ47 hr

Nearby

Flash Flood Warnings in Puerto Rico, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.